# SDR DALA13072480918

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 65,502 hours, 50,622 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE EXTERNAL RELEASE HANDLE FITTINGS WERE WORN.  FITTINGS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
